Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dexter98

Should I stop putting Benzoyl Peroxide on my face?

Recommended Posts

I don't have anymore acne, all I have is a lot of post acne marks on my face (red dots on the face) I heard BP irritates the skin and makes the red dots even more redder

Would it be ok if in the morning I used the cleanser, the moistorizor and the suncreen and at night use only the cleanser, AHA+, moistorizor and jajoba oil?

Share this post


Link to post
Share on other sites

I hate BP. It makes my PIE/PIH so much worse. I'm with you on this one. Ditch it. Try a good vitamin C serum at night to try and fade the dark marks. It really helps. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×